Filtros : "Mathematical Programming" "Chile" Removido: "Financiamento ANID" Limpar

Filtros



Limitar por data


  • Fonte: Mathematical Programming. Unidade: IME

    Assuntos: PESQUISA OPERACIONAL, PROGRAMAÇÃO NÃO LINEAR

    Versão PublicadaAcesso à fonteDOIComo citar
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      ANDREANI, Roberto et al. First- and second-order optimality conditions for second-order cone and semidefinite programming under a constant rank condition. Mathematical Programming, v. 202, p. 473-513, 2023Tradução . . Disponível em: https://doi.org/10.1007/s10107-023-01942-8. Acesso em: 30 nov. 2025.
    • APA

      Andreani, R., Haeser, G., Mito, L., Ramírez, H., & Silveira, T. P. da. (2023). First- and second-order optimality conditions for second-order cone and semidefinite programming under a constant rank condition. Mathematical Programming, 202, 473-513. doi:10.1007/s10107-023-01942-8
    • NLM

      Andreani R, Haeser G, Mito L, Ramírez H, Silveira TP da. First- and second-order optimality conditions for second-order cone and semidefinite programming under a constant rank condition [Internet]. Mathematical Programming. 2023 ; 202 473-513.[citado 2025 nov. 30 ] Available from: https://doi.org/10.1007/s10107-023-01942-8
    • Vancouver

      Andreani R, Haeser G, Mito L, Ramírez H, Silveira TP da. First- and second-order optimality conditions for second-order cone and semidefinite programming under a constant rank condition [Internet]. Mathematical Programming. 2023 ; 202 473-513.[citado 2025 nov. 30 ] Available from: https://doi.org/10.1007/s10107-023-01942-8
  • Fonte: Mathematical Programming. Unidade: IME

    Assunto: OTIMIZAÇÃO COMBINATÓRIA

    Acesso à fonteDOIComo citar
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      CORREA, J. R. e FERNANDES, Cristina Gomes e WAKABAYASHI, Yoshiko. Approximating a class of combinatorial problems with rational objective function. Mathematical Programming, v. 124, n. 1-2, p. 255-269, 2010Tradução . . Disponível em: https://doi.org/10.1007/s10107-010-0364-8. Acesso em: 30 nov. 2025.
    • APA

      Correa, J. R., Fernandes, C. G., & Wakabayashi, Y. (2010). Approximating a class of combinatorial problems with rational objective function. Mathematical Programming, 124( 1-2), 255-269. doi:10.1007/s10107-010-0364-8
    • NLM

      Correa JR, Fernandes CG, Wakabayashi Y. Approximating a class of combinatorial problems with rational objective function [Internet]. Mathematical Programming. 2010 ; 124( 1-2): 255-269.[citado 2025 nov. 30 ] Available from: https://doi.org/10.1007/s10107-010-0364-8
    • Vancouver

      Correa JR, Fernandes CG, Wakabayashi Y. Approximating a class of combinatorial problems with rational objective function [Internet]. Mathematical Programming. 2010 ; 124( 1-2): 255-269.[citado 2025 nov. 30 ] Available from: https://doi.org/10.1007/s10107-010-0364-8

Biblioteca Digital de Produção Intelectual da Universidade de São Paulo     2012 - 2025